# SDR YENA20160318249

- Difficulty date: March 18, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 38,590 hours, 13,292 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 SEAT MOUNTED EMERGENCY EXIT WHITE LIGHT INOPERATIVE.  R & R HARNESS TO ROW 1 FROM LIGHT.
